# SDR VNAA202511250006

- Difficulty date: September 4, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC67033356
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW FS173 TO FS179 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT. INTERCOSTAL BTW FS173 TO FS179 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER SRM 51-42-10-001-001-A01,   SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
